# SDR A6WA202107207831

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,816 hours, 37,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AND FLAPS SET TO ZERO, RECIEVED A FLAPS FAIL CAUTION. 44  PASSENGERS, FO WAS FLYING, NO OBSERVERS.   CAPTAIN STATED DURING DEBRIEF THAT IT WAS A NORMAL ILS APPROACH AT 10  CENTER AND 210 KIAS. LOWERED GEAR AT 200 KIAS. CAPTURED GLIDESLOPE AT 170 KIAS. SET FLAPS TO 8 AND HEARD A "DING" FLAPS STAYED AT ZERO. CREW  ASKED FOR A "GO AROUND" AND HAD WAS ABLE TO LAND ON THE LONGEST RUNWAY AVAILABLE. IT WAS A NORMAL LANDING AT 10 LEFT.   CREW REQUESTED FOR EMERGENCY RESPONSE AND THE FA WAS BRIEFED. PA  ANNOUNCMENT TO THE PASSENGERS WAS MADE. IT WAS A NORMAL TAXI AND THE JET BRIDGE WAS USED. EMERGENCY VEHICLE DID FOLLOW THE A/C TO THE GATE. THERE WAS NO KNOWN INJURIES, A/C, OR PROPERTY DAMAGE NOTED. NO ADVERSE REACTON FROM THE PASSENGERS. THE CREW HAD NO REG OR SAFETY CONCERNS.  REF. 347655/2, "FLAP FAIL @ ZERO ON APPROACH. SMOOTH LANDING, BRAKE TEMP IS NORMAL. PERFORMED FLAP RESET PROCEDURE IAW WAC SUP 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL"---- MEL WAS REAPPLIED AND HAD  6 CYCLES REMAINING. PLANNING HAS THE A/C SCHEDULED FOR OVERNIGHT MX IN ATW TONIGHT (17JULY21).   ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
